# SDR REXA2019032540291

- Difficulty date: March 24, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 37,138 hours, 27,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CENTER OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED CENTER OVERHEAD EMERGENCY FLOOD LIGHT IAW CRJ700 AMM 33-51-09. OPS CHECK GOOD.
